Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Necessary and sufficient conditions for the representation of a function by a doubly infinite Laplace integral


Author: D. V. Widder
Journal: Bull. Amer. Math. Soc. 40 (1934), 321-326
MathSciNet review: 1562844
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1934-05862-2
PII: S 0002-9904(1934)05862-2